Benzodiazephine Withdral Issues
Richard Amos
Posted: December 21, 2019, 5:07 PM







Greetings All,

Hopefully someone here can shed some light on this situation. My wife developed a low-dose benzo depedency. When her doctor realized this she took her off the meds cold turkey (believe it or not!) None of the string of other meds she prescribed over the ensuing weeks helped my wife with the severe withdrawl symptoms. After a month we we went to a lical clinic. The head physician there admitted my wife for two days of testing, put her back on a low dosage of benzos (as needed), and schduled an appointment with a specialist in March 2020. The game plan is to stabilize her (i.e., get tge withdrawl symptoms to stop) and, starting in March, to gradually wean her off benzos with tge specialist's help. It has been 38 days since she restarted with benzos. She still has symptoms of withdrawl -- she has trouble concentrating, is restless, and anxious. Overall these symptoms are not as intense as when she went cold turkey. However, she has been having episodes of deliriums in the past days. The doctor at the clinic saud she could increase her dosage slighly in such situations. Is there anyone here who has had similar experiences or can otherwuse shed light on this situation? Any advise on what we might do would be greatly appreciated. Thanks to all. Rich
  top of page  Top